A nonparametric approach to problems of the design of regression experiments
Doklady Akademii Nauk, Tome 180 (1968) no. 2, pp. 273-275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_2_a3,
author = {B. L. Granovskii and S. M. Ermakov},
title = {A nonparametric approach to problems of the design of regression experiments},
journal = {Doklady Akademii Nauk},
pages = {273--275},
year = {1968},
volume = {180},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_2_a3/}
}
B. L. Granovskii; S. M. Ermakov. A nonparametric approach to problems of the design of regression experiments. Doklady Akademii Nauk, Tome 180 (1968) no. 2, pp. 273-275. http://geodesic.mathdoc.fr/item/DAN_1968_180_2_a3/